Necessary conditions for nonconvex distributed control problems governed by elliptic variational inequalities. (English) Zbl 0471.49020


49K99 Optimality conditions
49J40 Variational inequalities
35J20 Variational methods for second-order elliptic equations
54C08 Weak and generalized continuity
58C20 Differentiation theory (Gateaux, Fréchet, etc.) on manifolds
Full Text: DOI


[1] Barbu, V.; Precupanu, Th: Convexity and optimization in Banach spaces. (1978) · Zbl 0379.49010
[2] Brezis, H.: Problemes unilateraux. J. math. Pures appl. 51, 1-164 (1972)
[3] Brezis, H.; Strauss, W.: Semilinear second order elliptic equations in L1. J. math. Soc. Japan 25, 565-590 (1973) · Zbl 0278.35041
[4] Clarke, F. H.: Generalized gradients and applications. Trans. amer. Math. soc. 205, 247-262 (1975) · Zbl 0307.26012
[5] Duvaut, G.; Lions, J. L.: Inequalities in mechanics and physics. (1976) · Zbl 0331.35002
[6] Lions, J. L.: Optimal control of systems governed by partial differential systems. (1971) · Zbl 0203.09001
[7] Lions, J. L.: Various topics in the theory of optimal control of distributed systems. Lecture notes in economics and mathematical systems 105 (1974) · Zbl 0332.49001
[8] Lions, J. L.; Magenes, E.: Non homogeneous boundary value problems and applications. (1972) · Zbl 0223.35039
[9] Mignot, F.: Contrôle dans LES inéquations variationelles elliptiques. J. functional analysis 22, 130-185 (1976) · Zbl 0364.49003
[10] Necas, J.: LES méthodes directes dans la théorie des équations elliptiques. (1967)
[11] Rockafellar, R. T.: Integrals which are convex functionals. Pacific J. Math. 24, 525-539 (1968) · Zbl 0159.43804
[12] Rockafellar, R. T.: Conjugate convex functions in optimal control and the calculus of variations. J. math. Anal. appl. 32, 174-222 (1970) · Zbl 0218.49004
[13] Rockafellar, R. T.: Convex analysis. (1970) · Zbl 0193.18401
[14] Rockafellar, R. T.: La théorie des sousgradients et ses applications a l’optimization. (1978)
[15] Yosida, K.: Functional analysis. (1965) · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.